MathSciNet Relay Station
MathSciNet bibliographic data
MR2884824 60K35 (60G42 82D30)
Johnson, Torrey; Waymire, Edward C. Tree polymers in the infinite volume limit at critical strong disorder. J. Appl. Probab. 48 (2011), no. 3, 885–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement